MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM ULTRASONIC ENDOSCOPE EG-580UT; ENDOSCOPIC ULTRASOUND SYSTEM

FUJIFILM CORPORATION FUJIFILM ULTRASONIC ENDOSCOPE EG-580UT; ENDOSCOPIC ULTRASOUND SYSTEM
Model Number EG-580UT
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On october 17th, 2023, fujifilm healthcare americas corporation was informed of an event involving eg-580ut.It was reported that there is an issue occurred with the elevator mechanism.In additional, the scope failed both atp and culturing.There is no patient involvement, serious injury, or death associated with the event.As such, this report is being submitted due to potential of contamination.

Brand Name
FUJIFILM ULTRASONIC ENDOSCOPE EG-580UT
Common Device Name
ENDOSCOPIC ULTRASOUND SYSTEM
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
MDR Report Key18120769
Report Number1000513161-2023-00075
Device Sequence Number6988191
Product Code ODG
UDI-Device Identifier14547410349068
UDI-Public(01)14547410349068
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEG-580UT
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/17/2023
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/13/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown